# SDR DALA2017122708913

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 69,989 hours, 51,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS SOFT SPOT IN GALLEY FLOOR BETWEEN G1 AND G3.  FLOOR PANEL REF IPC 53-21-00-02J AND REPLACED NICKEL MAT. OK FOR SVC.
